# SDR SWAA2022092645582

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BETWEEN STA 294.5 TO STA 312 LBL 11 HAS CORROSION / [01] CLEANED CORROSION AS PER B737-700 SRM 51-10-02-0G-0;[02] VOID STEP 1.;[03] LOSE CABLE FROM THE ELEVATOR ( EA / SECTION) TO FACILITATE SHEET METAL WORK AS PER B737-700 AMM 20-10-91-000-801.;[04] FOUND EXFOLIATED CORROSION AND IS OUT OF LIMITS AS PER B737-700 SRM 53-00-04-1A-1. REMOVED INTER COSTAL AS PER B 737-700 SRM 51-40-02-0G;[05] VERIFIED STEP 3 AND 4;[06] LOCATED AND DRILLED NEW INTERCOSTAL AS PER B737-700 SRM 51-40-05-0G-0;[07] VERIFIED STEP 6;[08] OK TO TREAT AND PRIME.;[09] TREATED AND PRIMED AS PER B737-700 AMM 51-21-72-370-801;[10] VERIFIED STEP 9.;[11] OK TO INSTALL NEW INTERCOSTAL.;[12] (CORECTION TO STEPS 5 AND 7) (RII) VERIFIED STEPS 3; 4 AND 6.;[13] PARTIALLY INSTALLED NEW INTERCOSTAL AS PER B737-700 SRM 51-40-02-0G-0;[14] INSTALLED INTRCOSTAL BETWEEN STA 294.5 TO STA 312 AND LBL 11 AS PER B737-7 SRM 51-40-02-0G-0;[15] VERIFIED STEP 14;[16] REF STEP 3 ADJUSTED CABLE FROM THE ELEVATOR ( EA / SECTION) WORK ACCOMPLISHED ON TTG8Q0038ZYV;[17] VERIFIED 16
